Journal of Symbolic Logic

On the Structure of Semialgebraic Sets Over $p$-Adic Fields

Philip Scowcroft and Lou van den Dries

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 4 (1988), 1138-1164.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742786

Mathematical Reviews number (MathSciNet)
MR973105

Zentralblatt MATH identifier
0692.14014

JSTOR
links.jstor.org

Citation

Scowcroft, Philip; van den Dries, Lou. On the Structure of Semialgebraic Sets Over $p$-Adic Fields. J. Symbolic Logic 53 (1988), no. 4, 1138--1164. https://projecteuclid.org/euclid.jsl/1183742786


Export citation